MAUDE Adverse Event Report: ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER
Model Number NANO CORKSCREW FT, TI, W 3-0 FW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: b5.
 
Event or Problem Description
Ar-1317ft suture anchor (lot: 15122984) was used, and once it was released for implantation, the inserter had the titanium anchor falling apart into fragments, which then frayed the suture in that area and had to pull out the suture.The anchor falls into smaller pieces before attempting to take it out.All pieces of the anchor and frayed suture were removed from the patient.An ar-1318ft was used to go up a size to complete the case.The case was delayed less than 15 minutes.No added anesthesia was administered to the patient.No adverse effects on the patient were reported.This was discovered during a scapholunate ligament repair procedure on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/08/2025, it was reported by a sales representative via phone that an ar-1317ft suture anchor (lot: 15122530) when releasing the plastic on the handle for insertion of the anchor, the suture unraveled and had two inches as if it was cut prior and the needle suture were not attached to the anchor.The suture was removed, and the anchor was left in the patient because the inserter would not move counterclockwise out of the patient's bone to retrieve the anchor.The anchor had no breakage, and the surgeon was okay with leaving the anchor in the patient.Then another ar-1317ft suture anchor (lot: 15122984) was used, and once it was released for implantation, the inserter had the titanium anchor falling apart into fragments, which then frayed the suture in that area and had to pull out the suture.The anchor falls into smaller pieces before attempting to take it out.All pieces of the anchor and frayed suture were removed from the patient.An ar-1318ft was used to go up a size to complete the case.The case was delayed less than 15 minutes.No added anesthesia was administered to the patient.No adverse effects on the patient were reported.This was discovered during a scapholunate ligament repair procedure on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and misalignment during insertion.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
NANO CORKSCREW FT, TI, W 3-0 FW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21891694
Report Number1220246-2025-01675
Device Sequence Number8053193
Product Code MBI
UDI-Device Identifier00888867276703
UDI-Public(01)00888867276703(11)230801(17)280731(10)15122984
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANO CORKSCREW FT, TI, W 3-0 FW
Device Catalogue NumberAR-1317FT
Device Lot Number15122984
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by ManufacturerNot provided
09/18/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date04/24/2025
09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown